MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US HOLDER FOR REAMING GUIDES; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2307-74-001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Intraoperatively both instruments got jammed during use.A surgical delay was not reported.No adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual analysis revealed that the rod for reaming guide holder (230774002) was found stuck inside of the holder for reaming guides (230774001) causing inability to disassemble mating devices.The reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: dhr review was performed according to "dhr 230774001 lot 5316581" attached on notes & attachments.Product name: holder for reaming guides.Product code: 230774001.Lot number: 5315681.1) quantity manufactured: (b)(4).2) date of manufacture: 04/12/2018.3) any anomalies or deviations identified in dhr: no non-conformances associated with this lot.4) expiry date: n/a.5) ifu reference: ifu-w90966.

Brand Name
HOLDER FOR REAMING GUIDES
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16976469
Report Number1818910-2023-10681
Device Sequence Number14032818
Product Code LXH
UDI-Device Identifier10603295116127
UDI-Public10603295116127
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-74-001
Device Catalogue Number230774001
Device Lot Number5316581
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer06/23/2023
08/03/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/25/2023
08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown